# SDR DALA2017090506629

- Difficulty date: August 25, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 41,757 hours, 21,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL SIDE BOX BEAM AT FR43 AFT HOLE INDICATES CRACK, SEE NR FOR ADDITIONAL INFORMATION 068-0001:5310-01450-01/001 00168 REPAIRED PER CARD 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
